# SDR AALA201705159038

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 53,794 hours, 21,670 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL TANK FORWARD FUEL BOOST PUMP  LOW PRESSURE LIGHT DISAGREES WITH PUMP STATUS.  FUEL BOOST PUMP INTERMITTENT.   REMOVED AND REPLACED LEFT FORWARD FUEL BOOST PUMP IAW AMM 28-22-41.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
